Publications

Found 417 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
[2014-24] Aguiar MA, Dias AP. An Overview of Synchrony in Coupled Cell Networks .Edit
Aguiar P. A General Hippocampal Computational Model Combining Episodic and Spatial Memory in a Spiking Model.. 2006.
[2006-35] Aguiar MA, Dias AP, Golubitsky M, Leite M. Homogeneous coupled cell networks with S_3-symmetric quotient .Edit
Aguiar MA, Dias AP. Synchronization and equitable partitions in weighted networks. CHAOS. 2018;28.Edit
Aguiar MA, Ruan H.. Interior Symmetries and Multiple Eigenvalues for Homogeneous Networks. SIAM J. Appl. Dyn. Syst.. 2012;11.Edit
Aguiló-Gost F, Sánchez PA, Llena D.. Denumerants of 3-numerical semigroups. In: Conference on Discrete Mathematics and Computer Science (Spanish). Vol 46. Elsevier Sci. B. V., Amsterdam; 2014. 3. p. 3-10p. (Electron. Notes Discrete Math.; vol 46).Edit
Aguiló-Gost F, García-Sánchez PA. Factorization and catenary degree in 3-generated numerical semigroups. In: European Conference on Combinatorics, Graph Theory and Applications (EuroComb 2009). Vol 34. Elsevier Sci. B. V., Amsterdam; 2009. 1. p. 157-161p. (Electron. Notes Discrete Math.; vol 34).Edit
Aguiló-Gost F, Sánchez PA, Llena D.. An algorithm to compute the primitive elements of an embedding dimension three numerical semigroup. In: Conference on Discrete Mathematics and Computer Science (Spanish). Vol 46. Elsevier Sci. B. V., Amsterdam; 2014. 1. p. 185-192p. (Electron. Notes Discrete Math.; vol 46).Edit
Aguiló-Gost F, García-Sánchez PA. Factoring in embedding dimension three numerical semigroups. Electron. J. Combin.. 2010;17:Research Paper 138, 21.Edit
Aguiló-Gost F, García-Sánchez PA, Llena D.. On the number of $\ssfL$-shapes in embedding dimension four numerical semigroups. Discrete Math.. 2015;338:2168-2178.Edit
Ahues M, Largillier A, d'Almeida FD, Vasconcelos PB. Spectral refinement on quasi-diagonal matrices. Linear Algebra and its Applications. 2005;401:109-117.Edit
Ahues M, d'Almeida FD, Largillier A, Vasconcelos PB. Spectral refinement for clustered eigenvalues of quasi-diagonal matrices. Linear Algebra and its Applications. 2006;413:394-402.Edit
Ahues M, d'Almeida FD, Largillier A, Vasconcelos PB. Defect correction for spectral computations for a singular integral operator. Communications on Pure and Applied Analysis. 2006;5:241-250.Edit
Ahues M, d'Almeida FD, Largillier A., Titaud O, Vasconcelos PB. An L1 refined projection approximate solution of the radiation transfer equation in stellar atmospheres. Journal of Computational and Applied Mathematics. 2002;140:13-26.Edit
Aimino R, Rousseau J. Concentration inequalities for sequential dynamical systems of the unit interval. Ergodic Theory Dynam. Systems. 2016;36:2384-2407.Edit
Aimino R, Nicol M, Vaienti S. Annealed and quenched limit theorems for random expanding dynamical systems. Probab. Theory Related Fields. 2015;162:233-274.Edit
Aimino R, Nicol M, Todd M. Recurrence statistics for the space of interval exchange maps and the Teichmüller flow on the space of translation surfaces. Ann. Inst. Henri Poincaré Probab. Stat.. 2017;53:1371-1401.Edit
Aimino R, Vaienti S. A note on the large deviations for piecewise expanding multidimensional maps. In: Nonlinear dynamics new directions. Vol 11. Springer, Cham; 2015. 1. p. 1-10p. (Nonlinear Syst. Complex.; vol 11).Edit
[2018-5] Aimino R, Liverani C. Deterministic walks in random environment .Edit
Aimino R, Hu H, Nicol M, Török A, Vaienti S. Polynomial loss of memory for maps of the interval with a neutral fixed point. Discrete Contin. Dyn. Syst.. 2015;35:793-806.Edit
Aires S., d'Almeida FD. Application of eigensolvers in quadratic eigenvalue problems for brake systems analysis. Vol 8584 LNCS Portugal, Guimaraes: Springer International Publishing 2014.
[2006-4] Al-Takhman K, Lomp C, Wisbauer R. T-complemented and T-supplemented modules .Edit
Al-Takhman K, Lomp C, Wisbauer R. τ-complemented and τ-supplemented modules. Algebra Discrete Math.. 2006:1-16.Edit
[2011-23] Alarcón B, Castro SB, Labouriau IS. The Discrete Markus-Yamabe Problem for Symmetric Planar Polynomial Maps .
Alarcón B, Castro SB, Labouriau IS. The discrete Markus-Yamabe problem for symmetric planar polynomial maps. Indag. Math. (N.S.). 2012;23:603-608.

Pages